CSpace  > 数学所
Self-maps of the Grassmannian of complex structures - Dedicated to Professor Boju Jiang on his 65th birthday
Duan, HB
2002-06-01
Source PublicationCOMPOSITIO MATHEMATICA
ISSN0010-437X
Volume132Issue:2Pages:159-175
AbstractLet CSn be the flag manifold SO(2n)/U(n). We give a partial classification for the endomorphisms of the cohomology ring H-*(CSn; Z) which is very close to a homotopy classification of all selfmaps of CSn. Applications concerning the geometry of the space are discussed.
Keywordcohomology ring complex structures flag manifolds
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000176100100003
PublisherKLUWER ACADEMIC PUBL
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17256
Collection数学所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Duan, HB. Self-maps of the Grassmannian of complex structures - Dedicated to Professor Boju Jiang on his 65th birthday[J]. COMPOSITIO MATHEMATICA,2002,132(2):159-175.
APA Duan, HB.(2002).Self-maps of the Grassmannian of complex structures - Dedicated to Professor Boju Jiang on his 65th birthday.COMPOSITIO MATHEMATICA,132(2),159-175.
MLA Duan, HB."Self-maps of the Grassmannian of complex structures - Dedicated to Professor Boju Jiang on his 65th birthday".COMPOSITIO MATHEMATICA 132.2(2002):159-175.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Duan, HB]'s Articles
Baidu academic
Similar articles in Baidu academic
[Duan, HB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Duan, HB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.